# SDR DLM88010644

- Difficulty date: April 18, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 33,239 hours, 26,802 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK FLIGHT CREW INITIALLY COULD NOT DEPRESS THE LEFT RUDDER PEDAL DURING FLIGHT CONTROL CHECK. RETRACTED FLAPS/SLATS, DISAGREEMENT LIGHT ILLUMINATED AND LEFT RUDDER  PEDAL WAS OPERATIONAL, RTB. VISUALLY INSPECTED RUDDER SYSTEM CONTROLS ON AIRCRAFT FORFREEDOM OF MOVEMENT OR BINDING RUDDER TRAVEL NORMAL.           FOUND CAPPED WIRE BUNDLE AT F/O LT RUDDER PEDAL TUNNEL HANGING DOWN WITH BROKEN TY-WRAP.RESECURED BUNDLE. RUDDER CHECK  NORMAL.
